Spot diagnosis 32

20161117_090708-1

A 42 year old man presented to the outpatient clinic with UTI symptoms. After Investigations and diagnosis, He has been treated with Antibiotics and analgesia. He came the next day with drugs eruption at the glans penis as in above picture >

  1. What are the 4 most common drugs that can cause such lesions?
  2. What is the management?
Advertisements

2 Comments

Filed under Spot diagnosis

2 responses to “Spot diagnosis 32

  1. Ammar

    My dear
    Four drugs causing allergic reaction
    Sulpha drugs
    Penicillins
    Cephalosporins
    NSAID
    Treatment
    Remove the offending agent
    Antihistamine to alleviate symptoms
    Hydrocortisone inj and local

    Liked by 1 person

  2. Sulfa containing drugs …paracetamol…ciprofloxacin
    ..nsaid…….stope drug

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s